# SDR CALA9900056

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 L/E KRUEGER FLAP ACTUATOR I/B MOUNT BRACKET IS CRACKED .375 INCH.  REMOVED BRACKET, FABRICATED AND INSTALLED NEW BRACKET PER SRM 51-10-1.
